# SDR DHL200019C

- Difficulty date: April 7, 2000
- Submitted: May 1, 2000
- Operation: Air carrier
- Aircraft: N726DH
- Make and model: Boeing 727228
- Aircraft serial: 20409
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Worn
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK LOCK LUGS WORN BL 0 STA 698 TO 705.  REMOVED CABIN SEAT TRACK BL 0 FROM STA 680 TO 720 PER SRM 51-30-2.  INSTALLED SEAT TRACK PER SRM 51-30-2 & 53-10-5.  TREATED AND PRIMED PER SRM 51-10-2.
